Equaline Acetaminophen PM, Extra Strength, Geltabs

Other Information: Store at room temperature 59 degrees - 86 degrees F (15 degrees - 30 degrees C). Avoid high humidity and excessive heat. Misc: Acetaminophen 500 mg. Diphenhydramine HCl 25 mg. Pain reliever/nighttime sleep-aid. Non-habit forming. Compare to Extra Strength Tylenol PM active ingredients (This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Extra Strength Tylenol PM). Questions or comments? Call toll free 1-877-932-7948. Gluten free. Supervalu Quality Guaranteed: We're committed to your satisfaction and guarantee the quality of this product. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com. Please have package available.